Febrex 250mg Susp
By INDOCO REMEDIES LTD
60ml Suspension in Bottle
Inclusive of all taxes
10 Brand Options Available
Save Upto 8% more
Certified by Doctors
30 days return policyRead More
All the Products are packed and stored Safely
Febrex 250mg Susp is an antipyretic (fever-reducing) and analgesic (painkiller) medicine. It contains paracetamol as its major therapeutic ingredient, which is a well-known pain-relieving medicine.
Uses of Febrex 250mg Susp
Febrex 250mg Susp uses include treating fever and pain, especially mild to moderate pain. It is also used to treat lower back pain, migraine, feverishness or feverish cold, toothache and headache. It is commonly prescribed with other medications given to treat stomach pain, cold, and fever. Febrex 250mg Susp is mostly prescribed to children aged six years or older and for adults who have difficulty taking tablets.
Contraindications of Febrex 250mg Susp
Febrex 250mg Susp is not indicated for people who are allergic to paracetamol. It is also not prescribed for people who are diagnosed with kidney or liver disease or already using medicines containing paracetamol.
Side effects of Febrex 250mg Susp
Febrex 250mg Susp side effects include allergic signs of breathing issues; rashes; swelling of the tongue, lips or eyes; or itchy skin. If you observe these signs in your child, stop giving the Febrex 250mg Susp dosage to him/her. Serious skin reactions are a rare side effect of Febrex 250mg Susp.
Precautions and Warnings of Febrex 250mg Susp
Can I take Febrex 250mg Susp during pregnancy?
It is safe to take Febrex 250mg Susp during pregnancy. However, confirm with your doctor before taking Febrex 250mg Susp.
Can I take Febrex 250mg Susp while breastfeeding?
Only a small amount of paracetamol passes into the mother's milk. However, confirm with your doctor before taking Febrex 250mg Susp.
Can I drive if I have consumed Febrex 250mg Susp?
Febrex 250mg Susp does not affect your ability to operate machines or drive.
Can I consume alcohol with Febrex 250mg Susp?
As paracetamol might cause liver damage, it is advisable not to drink excess alcohol while taking Febrex 250mg Susp.
Other General Warnings
Talk to your doctor if
Do not take any other medicine containing paracetamol while taking Febrex 250mg Susp. Do not give paracetamol suspension to your child if he/she has kidney or liver issues.
Mode of Action of Febrex 250mg Susp
How Does It Work?
Paracetamol blocks the production of prostaglandins, which are substances released by the body in response to any pain or illness. By blocking the prostaglandins, it makes the body less aware of the fever or pain. It reduces fever by working on the area of the brain, which is responsible for controlling the body's temperature.
Directions for Use of Febrex 250mg Susp
Febrex 250mg Susp can only be used orally. The bottle needs to shaken for at least 10 seconds before consumption. Use the spoon provided in the pack to administer the suspension and do not overfill the spoon.
Interactions of Febrex 250mg Susp
Interactions with other medicines
Inform your doctor if you or your child has been taking any medicines to treat cold or flu, control vomiting or nausea, treat epilepsy and reduce cholesterol. Also, inform the doctor about any sleep-inducing medications, antidepressants and oral steroidal contraceptives you have been taking.
Interactions with food items
There are no reported interactions between paracetamol and food.
Other general Interactions
Febrex 250mg Susp does not cause any reactions in people with other medical conditions.
Storage and disposal of Febrex 250mg Susp
Do not store the suspension above 25 degree Celsius, and keep the suspension stored in the original container. Keep the container in the outer carton. Do not dispose of the suspension via household waste or wastewater. Ask your pharmacist for the right way of disposing the expired or unused medicine.
Dosage of Febrex 250mg Susp
Contact your doctor if your child has taken excess doses of Febrex 250mg Susp. Excess paracetamol canbe resposible for delayed severe damage to the liver.
Missed a Dose
If you miss a dose, take it as soon as you remember. Take the remaining doses of that day at equal time intervals. Do not take extra doses of Febrex 250mg Susp to compensate for the missed dose.
Frequently Asked Questions (FAQs)
Q: Can I take a paracetamol syrup instead of the suspension?
A: Your doctor has prescribed you this medicine according to your condition. If you wish to take a paracetamol syrup, talk to your doctor.
Q: Do I need to shake the bottle before every use?
A: Yes, as the particles settle down in a suspension formula. Therefore, it is necessary to shake the bottle before every use to ensure that the suspension is mixed well. Shake the bottle for at least 10 seconds before taking it.
Q: For how long can I give this medicine to my child?
A: Do not continue this medicine for your child for more than three days, unless your doctor has advised you otherwise.
Q: Can I give this medicine to my child if he is allergic to food dyes?
A: The this medicine composition has a dye in the formulation. Therefore, inform the doctor about the dye allergy before giving the medicine to your child.
Q: My daughter is three years old. Can I give this medicine to her?
A: this medicine is not recommended for children aged under six years. Your doctor might prescribe another paracetamol medication to your child.
- NHS. Paracetamol.
- Essential Medicines and Health Products Information Portal. WHO Model Prescribing Information: Drugs Used in Anaesthesia.
- Anadin Paracetamol Tablets.
- NHS. Can I take paracetamol when I'm pregnant?
- Your.MD. Paracetamol.
- NHS. Can I drink alcohol if I'm taking painkillers?
- Drugs.com. Paracetamol oral suspension 250 mg/5mL.
- Bethesda. Drugs and Lactation Database (LactMed).
Last Updated on: 31 Jul 2020 | 07:00 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved